# SDR SWAA2022041992884

- Difficulty date: April 10, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED BTW BS 380 TO BS 400 BL 0 FLOOR STRUCTURE OF PASSENGER CABIN 2022-148402 / [01] REPLACED ANGLE LOC BTW BS 380 TO BS 400 BL0 FLOOR STRUCTURE OF PASSENGER CABIN. IAW B737-700 SRM 51-40-02 AND DWG 143A5400; SHEET 38 AND REV A.;[02] CORRECTED STEP 1. REPLACED ANGLE LOC BTW BS 380 TO BS 400 BL0 FLOOR STRUCTURE OF PASSENGER CABIN. IAW B737-700 SRM 51-40-02 AND DWG 143A5400; SHEET 38 AND REV A. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
